# SDR FDEA202402030132

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,349 hours, 16,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: E Lights Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT, EMER LIGHT TEST SHOWS EMER BATT  LOW.   PERFORMED EMER LIGHTING SYSTEM OPS CHECK REF AMM 33-50-00-5. EMER LT TEST PASSED. NO PREVIOUS HISTORY.
